# SDR CA090217007

- Difficulty date: December 25, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 9752753
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE CAUTION FOLLOWING T/O.  LANDING GEAR RETRACTION SYS DEFERRED IAW MEL 32-30-01. ACFT REPOSITIONED FOR MX, WHERE THE PRIORITY BALANCE RELIEF VALVE WAS CHANGED AND LANDING GEAR RETRACTION SYS OPS CHECK GOOD. ACFT RETURNED TO SERVICE.
